# SDR SIMA20250411002

- Difficulty date: April 11, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 22,487 hours, 15,216 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065735003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 88 CORRODED BETWEEN STGR 28R-27R (LEVEL 2 CORROSION). BLENDED TO REMOVE CORROSION FROM FR88 BETWEEN STGR 27R-28R IAW EMB 175 SRM 51-10-03. DAMAGE FOUND TO BE ACCEPTED AS IS IAW ENVOY ERS-EJ-5300-5174
